# SDR UPS03M40945

- Difficulty date: June 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 318,132 hours, 47,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SEAT TRACK AT STA 755-840 RBL 27.5.     CORROSION ON TRACK AT STA 755-840 RBL 27.5 BLEND OUT AS PER SRM 51-21-0 1V2R33 ORI THK:0.090 INCH & REMOVED 0.060 INCH FOUND EXCEEDED LIMIT AS PER SRM 53-70-00V1R33.  SEAT TRACK RBL 27.5 STA 869 TRIMMED & SMOOTHED AS PER SRM 53-70-00V1R33.  NEW SEAT TRACK FROM STA 745-869 INSTALLED AS PER SRM 51-31-01V1R3.
